RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 4, Pages 496–507 (Mi mz361)  

This article is cited in 2 scientific papers (total in 2 papers)

On Milnor's Invariants of 4-Component Links

P. M. Akhmet'eva, D. Repovšb, I. Maleshichb

a Institute of Terrestrial Magnetism, Ionosphere and Radio Wave Propagation
b University of Ljubljana

Abstract: We study the behavior of Milnor's $\mu$-invariants of three- and four-component links with respect to the discriminant determined by $\Delta$-moves of links. We introduce a new type of $\Delta$-move, balanced $\Delta$-moves, or, briefly, $B\Delta$-moves. Since each four-component link is equivalent to a standard link under a sequence of balanced $\Delta$-moves, $\Delta$-moves that involve at most two components, and Reidemeister moves, we manage to define axiomatically $\mu$-invariants of length 3 for arbitrary semibounding links.

DOI: https://doi.org/10.4213/mzm361

Full text: PDF file (230 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:4, 455–463

Bibliographic databases:

UDC: 517
Received: 29.11.2000

Citation: P. M. Akhmet'ev, D. Repovš, I. Maleshich, “On Milnor's Invariants of 4-Component Links”, Mat. Zametki, 71:4 (2002), 496–507; Math. Notes, 71:4 (2002), 455–463

Citation in format AMSBIB
\Bibitem{AkhRepMal02}
\by P.~M.~Akhmet'ev, D.~Repov{\v s}, I.~Maleshich
\paper On Milnor's Invariants of 4-Component Links
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 4
\pages 496--507
\mathnet{http://mi.mathnet.ru/mz361}
\crossref{https://doi.org/10.4213/mzm361}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1913579}
\zmath{https://zbmath.org/?q=an:1046.57003}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 4
\pages 455--463
\crossref{https://doi.org/10.1023/A:1014819512555}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000175483000016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141513895}


Linking options:
  • http://mi.mathnet.ru/eng/mz361
  • https://doi.org/10.4213/mzm361
  • http://mi.mathnet.ru/eng/mz/v71/i4/p496

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Akhmetiev, PM, “On a new integral formula for an invariant of 3-component oriented links”, Journal of Geometry and Physics, 53:2 (2005), 180  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    2. P. M. Akhmet'ev, O. V. Kunakovskaya, “Integral Formula for a Generalized Sato–Levine Invariant in Magnetic Hydrodynamics”, Math. Notes, 85:4 (2009), 503–514  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:248
    Full text:141
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020